# SDR SWAA2019022630054

- Difficulty date: February 23, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 41,422 hours, 28,432 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DIVERSION, UPON TAKEOFF FROM LAS GEAR DISAGREE.  PERFORM QUICK REFERENCE HANDBOOK DIVERT TO PHX.  ALL INDICATIONS NORMAL.  PERFORMED GEAR RETRACTION, OPERATED NORMAL PER FIM TASK.
